About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 827192, 11 pages
http://dx.doi.org/10.1155/2013/827192
Research Article

The -Transform of Sub-fBm and an Application to a Class of Linear Subfractional BSDEs

1College of Information Science and Technology, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
2School of Sciences, Ningbo University of Technology, 201 Fenghua Road, Ningbo 315211, China
3Department of Mathematics, College of Science, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China

Received 28 May 2013; Revised 7 June 2013; Accepted 8 June 2013

Academic Editor: Ming Li

Copyright © 2013 Zhi Wang and Litan Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi Wang and Litan Yan, “The -Transform of Sub-fBm and an Application to a Class of Linear Subfractional BSDEs,” Advances in Mathematical Physics, vol. 2013, Article ID 827192, 11 pages, 2013. doi:10.1155/2013/827192